The Cauchy problem for pseudodifferential equations with variable analytic symbols
Doklady Akademii Nauk, Tome 289 (1986) no. 1, pp. 24-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_1_a3,
author = {Yu. A. Dubinskii},
title = {The {Cauchy} problem for pseudodifferential equations with variable analytic symbols},
journal = {Doklady Akademii Nauk},
pages = {24--27},
year = {1986},
volume = {289},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_1_a3/}
}
Yu. A. Dubinskii. The Cauchy problem for pseudodifferential equations with variable analytic symbols. Doklady Akademii Nauk, Tome 289 (1986) no. 1, pp. 24-27. http://geodesic.mathdoc.fr/item/DAN_1986_289_1_a3/